# SDR UPS97824166

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 610 STR 35R HEAVY CORROSION BTWN TEAR STRAP AND FINGER DOUBLER.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER AND SPLICE STRAP IAW SRM 53-2-0, DWG 5779913 AND DHC SK-868-489.
